Late period

Discussion in 'Trying To Conceive' started by Soph, Apr 20, 2009.

  1. Soph

    Soph Well-Known Member

    Joined:
    Feb 10, 2008
    Messages:
    54
    Likes Received:
    0
    I was on cerazette for about a year, and decided to come off it around Jan/Feb time, not entirely sure exactly when.
    I had a period not long after coming off of it, and then 24 days later I had another period.
    I was expecting to come on my period on Thursday, so at the moment I am 3/4 days late, if I'm going by the 24 day cycle.
    I had all the normal feelings of being due on my period and nothing has happened. The strangest thing I have experienced which I have never had before was shooting pains in my left breast, that was about a week or so ago. I get nausea and tiredness alot, and had a few days of excessive peeing.

    My last period was 23 March. I had sex on the 4 April & again on the 14 April.

    I did a test beginning of last week, but I guess if I was pregnant that would be too early?

    Any thoughts? Maybe it's just my body hasn't adapted to being off the pill yet, although after having 2 normal periods I didn't think that was the case.
     
  2. Soph

    Soph Well-Known Member

    Joined:
    Feb 10, 2008
    Messages:
    54
    Likes Received:
    0
    anyone?
     
  3. Charliemarina

    Charliemarina expecting #4

    Joined:
    Nov 22, 2008
    Messages:
    4,144
    Likes Received:
    0
    hun i have a friend on here who was also on cerezzate and to be honest it varies alot with diff women, she its the total opposite for u, she waited 50odd days b4 her first af came after stopping cerezzate, then it went down to 42 days i think next cycle but this one is madness she is so upset by it she is now on cd63 i think not 100% but it defo in 60's she has done a few hpts all to come back :bfn: for her :(, this pill really does seem to get into system and also does not like coming bk out to well either, i would defo wait a few more days b4 testing as its only been 3 months since u stopped pills so it could well be a longer cycle and also birth control pills can also give u preg symptoms, so annoying i know but only testiing will tell u for sure good luck huns xoxoxox
     
  4. Soph

    Soph Well-Known Member

    Joined:
    Feb 10, 2008
    Messages:
    54
    Likes Received:
    0
    Thanks.
    I've defo been having some weird sensations going on, but like you say this could be related to coming off the pill, although I haven't felt like this since coming off it 3 months ago.
    I bought 2 tests earlier and I will do one tomorrow morning, maybe tonight. I'm just nervous about doing the test.
     
  5. lissaloo

    lissaloo Well-Known Member

    Joined:
    Apr 17, 2009
    Messages:
    1,147
    Likes Received:
    0
    try another test in a few days !!
     
  6. Soph

    Soph Well-Known Member

    Joined:
    Feb 10, 2008
    Messages:
    54
    Likes Received:
    0
    Well I took another test today which looks pretty negative to me, wasn't first wee of the day tho...I got impatient.

    I'm going to test again in the morning, and if nothing then I will make an appointment at the family planning clinic for the end of the week.

    I have felt so bloated today, feels like my stomach is taking over my body lol! I mean I'm not the slimmest of girls, but my belly has really been bugging me today.

    I've also had a couple of really weird dizzy kinda spells, that kinda feeling you get when you go over one of them humpback bridges lol, if you know what I mean.

    Anyway...I guess it's just a waiting game
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice